Does MS make your hair fall out? Hair loss is not a symptom of MS, but could be related as a side effect of a medication, or due to the stress of an MS diagnosis. The majority of hair loss or thinning is temporary, and does not require treatment.
What are the major side effects of Tecfidera? Flushing/warmth, redness, itching, and burning feeling of the skin may occur. Taking this drug with food may reduce flushing. Stomach/abdominal pain, diarrhea, nausea, and vomiting may also occur.
Does Tecfidera affect teeth? MS, which Tecfidera is used to treat, may cause tooth-related problems. This is because the symptoms of this condition can make it difficult to care for your teeth. For example, MS can cause tingling or numbness in your hands. These symptoms can make it hard to floss or brush your teeth regularly.
Is weight gain a side effect of Tecfidera? Weight gain may be due to taking Tecfidera with a high-fat or high-calorie meal or with MS itself limiting a person’s ability to exercise. Weight loss may be due to gastrointestinal side effects such as nausea, abdominal pain, diarrhea, or vomiting which may occur with Tecfidera.